# SDR 9507179984

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN FORWARD PORTION OF CABIN AFTER TAKEOFF.  SHUT OFF GALLEY POWER, BUT SMOKE DID NOT DISSIPATE.  FLIGHT RETURNED TO CID AND LANDED WITHOUT INCIDENT.  CHECKED GALLEY WITH POWER ON AND CHECKED WIRING AND CANNON PLUGS TO OVENS.  NO PROBLEMS WERE FOUND. DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
